# SDR UIEA2022080200796

- Difficulty date: August 2, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 95,449 hours, 20,398 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Brake Pads
- Part number: 141T99115
- Part serial: NSN
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE  LANDING  GEAR  WHEEL WELL  SNUBBER  BRAKE  PADS  WORN .(REMOVED & REPLACED WORN OUT SNUBBER BRAKE PAD AT NOSE LANDING GEAR WHEEL WELL PER B767-300 AMM 32-45-05-022-001 & AMM 32-45-05-422-007. )
